# SDR 95ZZZW274

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7488N
- Make and model: Beech 36BEECH
- Aircraft serial: E38
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HMX5F6
- Condition: Broken
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PILOT WAS ADVISED THAT THE NOSE GEAR DID NOT FULLY RETRACT, WHILE THE MAINS DID.  ATTEMPTS TO 'SHAKE' THE GEAR DOWN AND LOCKED FAILED.  ACFT LANDED WITH NOSE GEAR COLLAPSED.  ACFT SUFFERED DAMAGE TO GEAR DOORS, NOSE COWL AND PROP.
